# SDR SWAA022556

- Difficulty date: October 25, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 46,367 hours, 40,106 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 33007505
- Part serial: 00248B1
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIR TURNBACK, APU FIRE WARNING LIGHT AND BELL SOUNDED WHILE AIRBORNE, DISCHARGED ONE BOTTLE.  INSPECTED, FOUND NO EVIDENCE OF FIRE.  REMOVED AND REPLACED FIRE BOTTLE AND FIRE LOOP PER MM.
